# SDR MASA200400322

- Difficulty date: June 7, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 16,414 hours, 12,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY ESCAPE FLOOR PROXIMITY LIGHT STRIP AT THE SERVICE DOOR INOPERATIVE.  MAINTENANCE FOUND THE STRIP DISCONNECTED FROM THE POWER CIRCUIT, RECONNECTED THE STRIP AND SYSTEM OPERATIONALLY CHECKED NORMAL.  NO PARTS USED.
